# SDR ASAA2014071208546

- Difficulty date: July 12, 2014
- Submitted: July 15, 2014
- Operation: Air carrier
- Aircraft: N627AS
- Make and model: Boeing 737790
- Aircraft serial: 30794
- Aircraft time: 45,269 hours, 20,028 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Tee Fitting
- Part number: 146A94014
- Condition: Corroded
- Location: Bs 771 Floorbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, FLOORBEAM SPLICE TEE IS CORRODED.  ACFT GROUNDED. REPLACED TEE ASSY IAW SRM 51-10-02. PO 816081.1.
